# SDR SWAA2019121939826

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 58,688 hours, 34,398 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY-------------------------------------------------------AFT LAVATORY SMOKE DETECTOR ALARM WENT OFF AT CRUISE. NO SMOKE OR FIRE WAS DETECTED.        / R&R AFT LAV SMOKE DETECTOR PER AMM.
